Peiffer, K.
A stability criterion for periodic systems with first integrals
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 165-178
Zbl 0827.34044 | MR 1320485
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__165_0

Bibliographie

[1] D. Aeyels - R. Sepulchre, Stability for dynamical systems with first integrals: a topological criterion, Systems and Control letters, North-Holland, 19 (1992), pp. 461-465. MR 1195303 | Zbl 0763.34041

[2] A. Isidori, Nonlinear Control Systems, Comm. and Control. Eng. Series, 2nd ed., Springer, New York, Heidelberg, Berlin (1989). MR 1015932 | Zbl 0878.93001

[3] N.N. Krasovskii, Problems of the Theory of Stability of Motion, Stanford Univ. Press, Stanford, California (1963); translation of the Russian edition, Moscow (1959).

[4] V.M. Matrosov, On the stability of motion, J. Appl. Math. Mech., 26 (1962), pp. 1337-1353; transl. from P.M.M., 26 (1962), pp. 885-895. MR 153934 | Zbl 0123.05404

[5] K. Peiffer, A remark on the stability of steady state motions, Diff. Integ. Eqs., 4 (6), (1991) pp. 1195-1207. MR 1133752 | Zbl 0850.70229

[6] N. Rouche - P. Habets - M. Laloy, Stability Theory by Liapunov's Direct Method, Applied Mathematical Sciences, 22, Springer, New York, Heidelberg, Berlin (1977). MR 450715 | Zbl 0364.34022

[7] V.V. Rumjantsev, On the stability of steady state motions, J. App. Math. Mech., 32 (3) (1968), pp. 517-521; transl. from P.M.M., 32(3) (1968), pp. 504-508. Zbl 0182.58403

[8] L. Salvadori, Un osservazione su un criterio di stabilità del Routh, Rend. Ac. Sci. Fis.-Mat. Napoli, 20, ser. 4 (1953), pp. 269-275. MR 72583 | Zbl 0058.39302